# SDR DL757070180

- Difficulty date: January 6, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 28,349 hours, 12,276 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N382118
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT STA 265 TO 297 AND RBL 30-60 HAD DENTS IN 8 LOCATIONS.  SOME DENTS WERE CUT OUT AND A DOUBLER INSTALLED AND SOME DENTS WERE WITHIN ALLOWABLE LIMITS.
